# SDR FDEA202102160375

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T2310
- Condition: Cracked
- Location: Nr 2 Nac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON @ DOOR 447BL, FWD SKIRT BEAM SHEAR TIE IS CRACKED REMOVED AND REPLACED SHEAR TIE PER BAC DWG 313T2310REV -
